Degenerate semilinear elliptic problems near resonance with a nonprincipal eigenvalue
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 669-684
https://doi.org/10.4134/BKMS.2012.49.4.669
Published online July 1, 2012
Hong-Min Suo and Chun-Lei Tang
GuiZhou University for Nationalities, Southwest University
Abstract : Using the minimax methods in critical point theory, we study the multiplicity of solutions for a class of degenerate Dirichlet problem in the case near resonance.
Keywords : degenerate elliptic equations, near resonance, Dirichlet problem, eigenvalue, saddle point
MSC numbers : 35J20, 35J25, 35J61, 35J70
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd